# SDR FRISBY06001

- Difficulty date: August 26, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Make and model: Doug DC-9-82
- Aircraft serial: B28037
- Aircraft time: 7,330 hours, 10,082 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Housing
- Part number: 41022021
- Condition: Cracked
- Location: Drain Port
- Part time: 7,330 hours, 10,082 cycles
- Component: Ptu
- Component part number: 41003106
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, PILOT REPORTED L/R THRUST REVERSER ACCUMULATOR "LOW" LIGHT CAME ON, THRUST REVERSER DEPLOYMENT, AND BOTH HYD PRESS INDICATED "0", WHILE HYD QTY WAS NORMAL AT L 15 AND R 17.  PILOT PROCEEDED TO ACCOMP QRH HYD PRESS LOW PROCEDURE BY TURNING TRANSFER PUMP SWITCH "OFF", AND HYD SYS PRESS`S RETURNED TO NORMAL.  A/C THEN PROCEEDED TO TAXI TO GATE.  INSPECTION BY MX REVEALED PTU, P/N 4100310-6, S/N 1372 WAS LEAKING SO IT WAS REPLACED.  AFTER REMOVAL, MX PERSONNEL FOUND DRAIN PORT HOUSING, P/N 4102202-1, INSTALLED ON SUBJECT PTU, HAD CRACKED COMPLETELY AROUND CIRCUMFERENCE.  PTU WAS REPORTED TO HAVE 7,330 TSN AND 10,082 CSN, AND IT WAS RETURNED REPAIR STATION FOR INVESTIGATION.
